# SDR DL73K992810

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HFEC INSP OF FWD GALLEY DOOR CUT OUT LOWER AFT CORNER REVEALS .125 INCH LONG CRACK AT 2 FASTENER LOCATIONS.  ROUTED OUT DAMAGED AREA PER SRM 53-30-3.  HFEC INSP ROUTED AREA NO INDICATIONS.  FABRICATED DOUBLER DRILLED UP DOUBLER AND INSTALLED DOUBLER PER SRM 53-30-3.
